MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ #2-0 OC RB-1; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MINILOK QA+ #2-0 OC RB-1; SCREW, FIXATION, BONE
Catalog Number 212854
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a hand surgery, the minilok qa+ #2-0 oc rb-1 device was being used when doing the second knot, a fin came out of the anchor.It was reported that that the surgeon would not remove the anchor because it would leave a very large hole, so another mini qa anchor was used and had no problems.It was reported that fragments were generated but were removed easily without additional intervention.It was reported that there were no delays in the surgical procedure.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
MINILOK QA+ #2-0 OC RB-1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22202148
Report Number1221934-2025-02204
Device Sequence Number12691388
Product Code HWC
UDI-Device Identifier10886705002436
UDI-Public(01)10886705002436(10)265L040(17)270131
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212854
Device Lot Number265L040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown